# SDR ASOA20161028046

- Difficulty date: October 28, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 33,760 hours, 43,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67035922
- Condition: Damaged
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 847 FRAME DAMAGED ON FWD SIDE AT PRESSURE FLOOR ATTACHMANET.  PERFORMED MAJOR REPAIR BY INCORPORATING REO 670-53-41-296 REV--,  AND ECTC REO 670-53-41-296 REV 0.
